# SDR SIMA953111

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586MA
- Make and model: Saab 340B
- Aircraft serial: 340B165
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 6013211
- Condition: Failed
- Location: Cabin
- Part time: 15,898 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3899 - EMERGENCY LIGHTS FOUND INOPERATIVE DURING PRE-FLIGHT INSPECTION.  REMOVED AND INSPECTED SUPPLIES 20 LN, 21 LN, AND 22 LN.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  PART TOTAL CYCLES, 17442.  (X)
